# SDR USAA2013020700024

- Difficulty date: February 7, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 39,816 hours, 16,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT NEEDS A NEW BATTERY.  MAINTENANCE REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPS NORMAL.
